How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Elliott, LPCC, NCC Your Own Question
Elliott, LPCC, NCC
Elliott, LPCC, NCC, Psychotherapist
Category: Mental Health
Satisfied Customers: 7664
Experience:  35 years of experience as a Licensed Professional Clinical Counselor, National Certified Counselor and a college professor.
Type Your Mental Health Question Here...
Elliott, LPCC, NCC is online now
A new question is answered every 9 seconds

have dread feeling in stomach .could it be reaction of medications.Im

This answer was rated:

have dread feeling in stomach .could it be reaction of medications.I'm on 28 rabeprazole20mg/70dilantin100mg/28rampril10mg/28atorvastatin10mg/28asaec81mg/112glyburide5mg/humilinN/3070insulin/spiriva/symbicort/ventilin
Seeking expert counseling is a sign of strength. A personal relationship with a caring professional is proven clinically effective..

Dear friend,

You are taking a very large number of medications for several problems.

You are being treated for ulcers and/or acid reflux, seizures, high blood pressure, high cholesterol, diabetes, and a breathing disorder (COPD ? ).

Some of the symptoms that you are being treated for may be due in part to a great deal of anxiety, including panic disorder (the dread feeling in your stomach, the ulcers, the acid reflux, the breathing problems, and perhaps even the heightened blood pressure.

I would strongly urge you to take to your health care provider and have him try you on a benzodiazepine class of anxiolytic (antianxiety) medication such as alprazolam, lorazepam, diazepam, or clonazepam.

This may very well reduce a great number of your symptoms, which may be due to high anxiety.

St. John's wort is an herbal antidepressant which may or may not be helpful. It does react negatively with some medications. A benzodiazepine would be so much more effective, especially if your feelings com in spells and you can take it on an "as needed" basis.

Best wishes to you, and God bless.

Warm regards,

Elliott Sewell, LPCC, NCC
Elliott, LPCC, NCC and other Mental Health Specialists are ready to help you

Related Mental Health Questions